# SDR FDEA201201100076

- Difficulty date: January 10, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 66,930 hours, 14,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD UPPER SKIN CRACKED.  REPAIRED IAW EA 1-5750-157590, PART 1.
